# SDR HEEA060462

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N91070
- Make and model: Bolkms BO105S
- Aircraft serial: S145
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Switch
- Part number: 6607190A
- Condition: Malfunctioned
- Location: Oil Pressure
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WARNING LIGHT WILL NOT ILLUMINATE ZERO PRESSURE.
